Alert archive / Georgia / River Flood Warnings in 2013
River Flood Warning 35, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Feb 12, 2013, 12:40 PM EST for 4 counties in Georgia. It was in force for 26 hr.
The area
The counties it named.
The facts
- Issued
- Feb 12, 2013, 12:40 PM EST (17:40 UTC)
- Expired
- Feb 13, 2013, 2:33 PM EST
- In force
- 26 hr
- Issued by
- NWS Atlanta, GA
- Flood severity
- Minor
Counties Bibb County, GA, Crawford County, GA, Houston County, GA, Peach County, GA
The radar
The Robins AFB radar (KJGX), 42 km from the middle of the area, began a volume at 17:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Echeconnee Creek at Houston Road near Byron (BYNG1). The gauge peaked at 15.95 ft at Feb 14, 2013, 7:00 AM EST.
- Action stage
- 13 ft
- Minor stage
- 15 ft
- Moderate stage
- 20 ft
- Major stage
- 24 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02214075, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
325 WGUS42 KFFC 121740 FLWFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1240 PM EST TUE FEB 12 2013 ...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN GEORGIA... ECHECONNEE CREEK NEAR BYRON AFFECTING BIBB...CRAWFORD...HOUSTON AND PEACH COUNTIES .RECENT HEAVY RAINFALL HAS CAUSED SIGNIFICANT RUNOFF INTO STREAMS AND RIVERS WHICH WILL CAUSE FLOODING IN SOME AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. THE LATEST STAGE DATA WAS FURNISHED IN COOPERATION WITH THE UNITED STATES GEOLOGICAL SURVEY. && GAC021-079-153-225-130740- /O.NEW.KFFC.FL.W.0035.130212T1740Z-000000T0000Z/ /BYNG1.1.ER.130212T1715Z.130212T1715Z.000000T0000Z.UU/ 1240 PM EST TUE FEB 12 2013 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * FLOOD WARNING FOR THE ECHECONNEE CREEK NEAR BYRON. * FROM THIS AFTERNOON UNTIL FURTHER NOTICE. * AT 12 PM TUESDAY THE STAGE WAS 13.4 FEET...AND RISING. * FLOOD STAGE IS 15.0 FEET. * AT 15.0 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OF WOODLANDS OCCURS UPSTREAM AND DOWNSTREAM FROM THE GAGE ON HOUSTON ROAD. PORTIONS OF CREEK ACCESS ROADS AND LOW LYING AREAS WILL BEGIN TO FLOOD. $$
5 follow-up statements
180 WGUS82 KFFC 122115 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 415 PM EST TUE FEB 12 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... OCMULGEE RIVER NEAR MACON AFFECTING BIBB...HOUSTON...JONES... MONROE AND TWIGGS COUNTIES ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... ECHECONNEE CREEK NEAR BYRON AFFECTING BIBB...CRAWFORD...HOUSTON AND PEACH COUNTIES GAC021-153-169-207-289-131115- /O.EXT.KFFC.FL.W.0034.130212T2214Z-130216T1017Z/ /MACG1.1.ER.130212T2214Z.130214T1200Z.130216T0417Z.NO/ 415 PM EST TUE FEB 12 2013 ...FLOOD WARNING EXTENDED UNTIL LATE FRIDAY NIGHT...THE FLOOD WARNING CONTINUES FOR THE OCMULGEE RIVER NEAR MACON. * FROM LATE THIS AFTERNOON UNTIL LATE FRIDAY NIGHT. * AT 4 PM TUESDAY THE STAGE WAS 17.8 FEET...AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 18 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 19.9 FEET BY THURSDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY FRIDAY NIGHT. * AT 20 FEET...MINOR FLOODING EXPANDS. AN INCREASING AMOUNT OF THE MACON GREENWAY OCMULGEE HERITAGE TRAIL FLOODS NORTH OF THE FIFTH STREET BRIDGE. BOTH BANKS OVERFLOW UPSTREAM FROM THE FIFTH STREET BRIDGE. $$ GAC021-079-153-225-131115- /O.CON.KFFC.FL.W.0035.000000T0000Z-000000T0000Z/ /BYNG1.1.ER.130212T1715Z.130212T1715Z.000000T0000Z.UU/ 415 PM EST TUE FEB 12 2013 THE FLOOD WARNING CONTINUES FOR THE ECHECONNEE CREEK NEAR BYRON. * UNTIL FURTHER NOTICE. * AT 3 PM TUESDAY THE STAGE WAS 14.4 FEET...AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 15 FEET. * AT 15 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OF WOODLANDS OCCURS UPSTREAM AND DOWNSTREAM FROM THE GAGE ON HOUSTON ROAD. PORTIONS OF CREEK ACCESS ROADS AND LOW LYING AREAS WILL BEGIN TO FLOOD. $$
866 WGUS82 KFFC 130208 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 908 PM EST TUE FEB 12 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... OCMULGEE RIVER NEAR MACON AFFECTING BIBB...HOUSTON...JONES... MONROE AND TWIGGS COUNTIES ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... LINE CREEK NEAR SENOIA AFFECTING COWETA...FAYETTE AND SPALDING COUNTIES TURKEY CREEK NEAR BYROMVILLE AFFECTING DOOLY COUNTY ECHECONNEE CREEK NEAR BYRON AFFECTING BIBB...CRAWFORD...HOUSTON AND PEACH COUNTIES GAC077-113-255-131608- /O.CON.KFFC.FL.W.0036.000000T0000Z-000000T0000Z/ /LING1.1.ER.130212T2045Z.130212T2045Z.000000T0000Z.NO/ 908 PM EST TUE FEB 12 2013 THE FLOOD WARNING CONTINUES FOR THE LINE CREEK NEAR SENOIA * UNTIL FURTHER NOTICE. * AT 800 PM TUESDAY THE STAGE WAS 8.1 FEET...AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * AT 10.0 FEET...MINOR FLOODING OF THE NATURAL FLOOD PLAIN BEGINS WHICH PRIMARILY AFFECTS AGRICULTURAL AND WOODED AREAS. A SMALL DIRT UTILITY ACCESS ROAD NEAR THE GEORGIA HIGHWAY 85 BRIDGE GOES UNDERWATER. $$ GAC093-131608- /O.CON.KFFC.FL.W.0037.000000T0000Z-000000T0000Z/ /BVLG1.1.ER.130212T2045Z.130212T2045Z.000000T0000Z.NO/ 908 PM EST TUE FEB 12 2013 THE FLOOD WARNING CONTINUES FOR THE TURKEY CREEK NEAR BYROMVILLE * UNTIL FURTHER NOTICE. * AT 800 PM TUESDAY THE STAGE WAS 8.9 FEET...AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * AT 10.0 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OF WOODLANDS OCCURS UPSTREAM AND DOWNSTREAM FROM THE STREAM GAGE ON GEORGIA HIGHWAY 90. PORTIONS OF CREEK ACCESS ROADS AND LOW LYING AREAS WILL BEGIN TO FLOOD. $$ GAC021-153-169-207-289-131608- /O.EXT.KFFC.FL.W.0034.000000T0000Z-130217T1200Z/ /MACG1.1.ER.130212T2200Z.130214T1800Z.130217T0600Z.NO/ 908 PM EST TUE FEB 12 2013 ...FLOOD WARNING EXTENDED UNTIL SUNDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE OCMULGEE RIVER NEAR MACON * UNTIL SUNDAY MORNING. * AT 800 PM TUESDAY THE STAGE WAS 18.6 FEET...AND RISING. * MINOR FLOODING WILL CONTINUE. * FLOOD STAGE IS 18.0 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 19.9 FEET BY THURSDAY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY SUNDAY MORNING. * AT 20.0 FEET...MINOR FLOODING EXPANDS. AN INCREASING AMOUNT OF THE MACON GREENWAY OCMULGEE HERITAGE TRAIL FLOODS NORTH OF THE FIFTH STREET BRIDGE. BOTH BANKS OVERFLOW UPSTREAM FROM THE FIFTH STREET BRIDGE. $$ GAC021-079-153-225-131608- /O.CON.KFFC.FL.W.0035.000000T0000Z-000000T0000Z/ /BYNG1.1.ER.130212T1715Z.130213T0145Z.000000T0000Z.UU/ 908 PM EST TUE FEB 12 2013 THE FLOOD WARNING CONTINUES FOR THE ECHECONNEE CREEK NEAR BYRON * UNTIL FURTHER NOTICE. * AT 800 PM TUESDAY THE STAGE WAS 15.0 FEET...AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 15.0 FEET. * AT 15.0 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OF WOODLANDS OCCURS UPSTREAM AND DOWNSTREAM FROM THE GAGE ON HOUSTON ROAD. PORTIONS OF CREEK ACCESS ROADS AND LOW LYING AREAS WILL BEGIN TO FLOOD. $$
931 WGUS82 KFFC 130947 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 447 AM EST WED FEB 13 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... FLINT RIVER NEAR CARSONVILLE HWY. 19 AFFECTING CRAWFORD... TALBOT...TAYLOR AND UPSON COUNTIES ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... TURKEY CREEK NEAR BYROMVILLE AFFECTING DOOLY COUNTY OCMULGEE RIVER NEAR MACON AFFECTING BIBB...HOUSTON...JONES... MONROE AND TWIGGS COUNTIES ECHECONNEE CREEK NEAR BYRON AFFECTING BIBB...CRAWFORD...HOUSTON AND PEACH COUNTIES GAC079-263-269-293-132347- /O.EXT.KFFC.FL.W.0038.130213T1001Z-130214T0807Z/ /CLUG1.1.ER.130213T1001Z.130213T1800Z.130214T0207Z.NO/ 447 AM EST WED FEB 13 2013 ...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT...THE FLOOD WARNING CONTINUES FOR THE FLINT RIVER NEAR CARSONVILLE HWY. 19 * FROM EARLY THIS MORNING UNTIL LATE TONIGHT. * AT 3 AM WEDNESDAY THE STAGE WAS 17.7 FEET...AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 18.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY EARLY THIS MORNING AND CONTINUE TO RISE TO NEAR 19.1 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY TONIGHT. * AT 18.0 FEET...FLOOD STAGE IS REACHED. FLOODING OF SOME LOW AREAS AND FARM LANDS IN THE FLOOD PLAIN OF THE RIVER OCCUR. IN ADDITION...FLOOD WATERS REACH TOP OF BOAT RAMP. * THIS CREST COMPARES TO A PREVIOUS CREST OF 19.1 FEET ON MAR 29 2005. $$ GAC093-132347- /O.CON.KFFC.FL.W.0037.000000T0000Z-000000T0000Z/ /BVLG1.1.ER.130212T2045Z.130213T0845Z.000000T0000Z.NO/ 447 AM EST WED FEB 13 2013 THE FLOOD WARNING CONTINUES FOR THE TURKEY CREEK NEAR BYROMVILLE * UNTIL FURTHER NOTICE. * AT 3 AM WEDNESDAY THE STAGE WAS 9.3 FEET...AND STEADY. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY THIS AFTERNOON. * AT 10.0 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OF WOODLANDS OCCURS UPSTREAM AND DOWNSTREAM FROM THE STREAM GAGE ON GEORGIA HIGHWAY 90. PORTIONS OF CREEK ACCESS ROADS AND LOW LYING AREAS WILL BEGIN TO FLOOD. * THIS CREST COMPARES TO A PREVIOUS CREST OF 10.3 FEET ON DEC 19 2009. $$ GAC021-153-169-207-289-132347- /O.CON.KFFC.FL.W.0034.000000T0000Z-130217T1200Z/ /MACG1.1.ER.130212T2200Z.130214T0000Z.130217T0600Z.NO/ 447 AM EST WED FEB 13 2013 THE FLOOD WARNING CONTINUES FOR THE OCMULGEE RIVER NEAR MACON * UNTIL SUNDAY MORNING. * AT 4 AM WEDNESDAY THE STAGE WAS 20.7 FEET...AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 18.0 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 21.9 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY SUNDAY MORNING. * AT 21.0 FEET...MINOR FLOODING CONTINUES. MUCH OF THE MACON GREENWAY OCMULGEE HERITAGE TRAIL WILL FLOOD NORTH OF THE FIFTH STREET BRIDGE. AGRICULTURAL FLOODING INCREASE NORTH AND SOUTH OF MACON. * THIS CREST COMPARES TO A PREVIOUS CREST OF 21.9 FEET ON FEB 7 2010. $$ GAC021-079-153-225-132347- /O.CON.KFFC.FL.W.0035.000000T0000Z-000000T0000Z/ /BYNG1.1.ER.130212T1715Z.130213T0800Z.000000T0000Z.UU/ 447 AM EST WED FEB 13 2013 THE FLOOD WARNING CONTINUES FOR THE ECHECONNEE CREEK NEAR BYRON * UNTIL FURTHER NOTICE. * AT 4 AM WEDNESDAY THE STAGE WAS 15.1 FEET...AND STEADY. * MINOR FLOODING IS FLOODING. * FLOOD STAGE IS 15.0 FEET. * AT 15.0 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OF WOODLANDS OCCURS UPSTREAM AND DOWNSTREAM FROM THE GAGE ON HOUSTON ROAD. PORTIONS OF CREEK ACCESS ROADS AND LOW LYING AREAS WILL BEGIN TO FLOOD. * THIS CREST COMPARES TO A PREVIOUS CREST OF 15.1 FEET ON JAN 26 2010. $$
669 WGUS82 KFFC 131438 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 938 AM EST WED FEB 13 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... FLINT RIVER NEAR CARSONVILLE HWY. 19 AFFECTING CRAWFORD... TALBOT...TAYLOR AND UPSON COUNTIES OCMULGEE RIVER NEAR MACON AFFECTING BIBB...HOUSTON...JONES... MONROE AND TWIGGS COUNTIES ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... ECHECONNEE CREEK NEAR BYRON AFFECTING BIBB...CRAWFORD...HOUSTON AND PEACH COUNTIES GAC079-263-269-293-140438- /O.EXT.KFFC.FL.W.0038.000000T0000Z-130214T0636Z/ /CLUG1.1.ER.130213T1030Z.130213T1800Z.130214T0036Z.NO/ 938 AM EST WED FEB 13 2013 ...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT...THE FLOOD WARNING CONTINUES FOR THE FLINT RIVER NEAR CARSONVILLE HWY. 19 * UNTIL LATE TONIGHT. * AT 9 AM WEDNESDAY THE STAGE WAS 18.2 FEET...AND NEARLY STEADY. * MINOR FLOODING WILL CONTINUE. * FLOOD STAGE IS 18 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 18.4 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE THIS EVENING. * AT 18 FEET...FLOOD STAGE IS REACHED. FLOODING OF SOME LOW AREAS AND FARM LANDS IN THE FLOOD PLAIN OF THE RIVER OCCUR. IN ADDITION...FLOOD WATERS REACH TOP OF BOAT RAMP. $$ GAC021-153-169-207-289-140437- /O.EXT.KFFC.FL.W.0034.000000T0000Z-130216T0359Z/ /MACG1.1.ER.130212T2200Z.130213T1100Z.130215T2159Z.NO/ 938 AM EST WED FEB 13 2013 ...FLOOD WARNING EXTENDED UNTIL FRIDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE OCMULGEE RIVER NEAR MACON * UNTIL FRIDAY EVENING. * AT 9 AM WEDNESDAY THE STAGE WAS 20.7 FEET...AND SLOWLY FALLING. * MINOR FLOODING WILL CONTINUE. * FLOOD STAGE IS 18 FEET. * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY FRIDAY AFTERNOON. * AT 21 FEET...MINOR FLOODING CONTINUES. MUCH OF THE MACON GREENWAY OCMULGEE HERITAGE TRAIL WILL FLOOD NORTH OF THE FIFTH STREET BRIDGE. AGRICULTURAL FLOODING INCREASE NORTH AND SOUTH OF MACON. $$ GAC021-079-153-225-140437- /O.CON.KFFC.FL.W.0035.000000T0000Z-000000T0000Z/ /BYNG1.1.ER.130212T1715Z.130213T0800Z.000000T0000Z.UU/ 938 AM EST WED FEB 13 2013 THE FLOOD WARNING CONTINUES FOR THE ECHECONNEE CREEK NEAR BYRON * UNTIL FURTHER NOTICE. * AT 9 AM WEDNESDAY THE STAGE WAS 15.03 FEET...AND FALLING SLOWLY. * MINOR FLOODING WILL CONTINUE. * FLOOD STAGE IS 15 FEET. * THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE BY LATE MORNING TODAY. * AT 15 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OF WOODLANDS OCCURS UPSTREAM AND DOWNSTREAM FROM THE GAGE ON HOUSTON ROAD. PORTIONS OF CREEK ACCESS ROADS AND LOW LYING AREAS WILL BEGIN TO FLOOD. $$
855 WGUS82 KFFC 131933 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 233 PM EST WED FEB 13 2013 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING CREEK IN GEORGIA... ECHECONNEE CREEK NEAR BYRON AFFECTING BIBB...CRAWFORD...HOUSTON AND PEACH COUNTIES GAC021-079-153-225-132003- /O.CAN.KFFC.FL.W.0035.000000T0000Z-130213T1933Z/ /BYNG1.1.ER.130212T1715Z.130213T0800Z.130213T1515Z.UU/ 233 PM EST WED FEB 13 2013 THE FLOOD WARNING IS CANCELLED FOR THE ECHECONNEE CREEK NEAR BYRON. * AT 215 PM WEDNESDAY THE STAGE WAS 14.9 FEET...AND FALLING. * FLOOD STAGE IS 15 FEET. * THE CREEK WILL CONTINUE TO FALL BELOW FLOOD STAGE FOR THE NEXT SEVERAL DAYS. * AT 15 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OF WOODLANDS OCCURS UPSTREAM AND DOWNSTREAM FROM THE GAGE ON HOUSTON ROAD. PORTIONS OF CREEK ACCESS ROADS AND LOW LYING AREAS WILL BEGIN TO FLOOD. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Feb 12, 6:35 AM EST, 6 hours 5 minutes earlier.
Area forecast discussion, Feb 12, 6:35 AM EST, 6 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 635 AM EST TUE FEB 12 2013 .PREV DISCUSSION... /ISSUED 312 AM EST TUE FEB 12 2013/ SHORT TERM /TODAY THROUGH WEDNESDAY/... LOW PRESSURE IS DEVELOPING ACROSS THE WESTERN GULF...WHILE A WARM FRONT IS DEVELOPING NEAR THE GULF COAST. WIDESPREAD RAINFALL CONTINUES ACROSS CENTRAL GA THIS MORNING. OVER THE PAST 36 HRS...THE AXIS OF HEAVIEST RAINFALL HAS BEEN ACROSS CENTRAL GA WITH TWO TO FOUR INCHES ON AVERAGE. ACROSS THE NORTH...ONE TO TWO INCHES OF RAIN HAS FALLEN. BOTH THE GFS AND NAM SHOW A BREAK IN THE WIDESPREAD PRECIP DURING THE MID TO LATE MORNING TODAY. HAVE TRIED TO SHOW A DECREASING TREND WITHIN THE GRIDS...BUT WILL NOT COMPLETELY REMOVE MENTION OF PRECIP. RAIN WILL ONCE AGAIN BECOME WIDESPREAD DURING THE AFTERNOON AND OVERNIGHT HOURS AS ISENTROPIC LIFT INCREASES NORTH OF THE STRENGTHENING WARM FRONT. IN ADDITION...THE LOW PRESSURE SYSTEM IN THE WESTERN GULF WILL MOVE ONSHORE THE GULF COAST AND THEN MOVE NORTHEAST INTO THE MIDDLE ATLANTIC STATES BY MIDDAY ON WEDNESDAY. THE ASSOCIATED COLD FRONT WILL MOVE THROUGH THE REGION DURING LATE AFTERNOON WEDNESDAY. A DRYING TREND FROM WEST TO EAST WILL BEGIN BEHIND THE FRONTAL PASSAGE. POPS FROM THE SREFS LOOK REASONABLE...WITH A FEW TWEAKS. MAIN CHANGE WAS TO DECREASE POPS A LITTLE SOONER ON WEDNESDAY AFTERNOON. TOOK A BLEND FOR MAX AND MIN TEMPS. NLISTEMAA LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/... THE UPPER LEVEL SHORT WAVE FINALLY PULLS THE REMAINING PRECIP OUT OF THE CWA WEDNESDAY NIGHT LEAVING A DRY FORECAST FOR THURSDAY AND THURSDAY NIGHT. FOR FRIDAY...A SHORT WAVE WILL DROP OUT OF CANADA AND INTO THE MIDWEST DEEPENING THE H5 TROUGH OVER EASTERN CANADA AND THE GREAT LAKES. IN RESPONSE AN ARCTIC FRONT WILL MOVE ACROSS THE CWA FRIDAY NIGHT AND EARLY SATURDAY. MOST OF THE MOISTURE ASSOCIATED WITH THIS FRONT WILL BE ALONG AND BEHIND THE FRONT. LOW LEVEL THICKNESS PROGS INDICATE A RAIN/SNOW MIX ACROSS MUCH OF THE AREA FRIDAY NIGHT AND SATURDAY...HOWEVER SURFACE TEMPS WILL KEEP MOST OF THE PRECIP IN THE LIQUID FORM OVER MOST OF THE AREA...EXCEPT FOR THE EXTREME NORTH WHERE THERE WILL BE A RAIN/SNOW MIX. THE PRECIP SHOULD BE OUT OF THE CWA BY 00Z SUN. A STRONG NORTHWEST UPSLOPE FLOW IN THE MOUNTAINS SATURDAY NIGHT COULD HOLD MOISTURE AND LIGHT SNOW IN FOR A LITTLE LONGER AND WILL KEEP A 20/30 POP GOING FOR THE NORTHEAST MOUNTAINS SATURDAY NIGHT. IT APPEARS GUIDANCE TEMPS ARE COMING MORE IN LINE WITH AN ARCTIC AIRMASS...BUT THEY STILL APPEAR TOO WARM AND WILL NEED TO DROP THEM A FEW DEGREES. MUCH DRIER AIR MOVES INTO THE CWA SATURDAY NIGHT AND SUNDAY AND THIS WILL HOLD THROUGH MONDAY. 17 && .AVIATION... 12Z UPDATE... VFR/MVFR CIGS WILL CONTINUE ACROSS THE TERMINAL SITES THROUGH THE AFTERNOON. CONVECTION HAS BEEN DEVELOPING ACROSS CENTRAL GA THIS MORNING...WILL LEAVE THUNDER IN THE SOUTHERN TAFS THROUGH THE NIGHT. CIGS WILL DIP DOWN INTO THE MVFR/IFR RANGE TONIGHT AS A WARM FRONT/LOW PRESSURE SYSTEM MOVES N ACROSS THE REGION. LIGHT N FLOW THIS MORNING WILL SWITCH AROUND TO THE EAST BY 18Z. //ATL CONFIDENCE...12Z UPDATE... MEDIUM CONFIDENCE IN CIGS. HIGH CONFIDENCE ALL OTHER ELEMENTS. NLISTEMAA && .PRELIMINARY POINT TEMPS/POPS... ATHENS 56 43 58 36 / 80 100 100 5 ATLANTA 54 45 58 36 / 80 100 90 5 BLAIRSVILLE 54 40 50 31 / 60 100 100 10 CARTERSVILLE 55 44 57 34 / 80 100 90 5 COLUMBUS 55 52 63 39 / 100 100 90 10 GAINESVILLE 55 42 54 35 / 70 100 100 5 MACON 56 51 63 38 / 100 100 100 10 ROME 54 44 57 33 / 80 100 90 10 PEACHTREE CITY 52 46 60 32 / 90 100 90 5 VIDALIA 59 54 68 44 / 80 100 100 10 && .FFC WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH THROUGH WEDNESDAY AFTERNOON FOR THE FOLLOWING ZONES: BALDWIN...BARROW...BIBB...BLECKLEY...BUTTS...CARROLL... CHATTAHOOCHEE...CLARKE...CLAYTON...COBB...COWETA...CRAWFORD... CRISP...DEKALB...DODGE...DOOLY...DOUGLAS...EMANUEL...FAYETTE... GLASCOCK...GREENE...GWINNETT...HANCOCK...HARALSON...HARRIS... HEARD...HENRY...HOUSTON...JACKSON...JASPER...JEFFERSON... JOHNSON...JONES...LAMAR...LAURENS...MACON...MADISON...MARION... MERIWETHER...MONROE...MONTGOMERY...MORGAN...MUSCOGEE...NEWTON... NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...PEACH...PIKE... POLK...PULASKI...PUTNAM...ROCKDALE...SCHLEY...SOUTH FULTON... SPALDING...STEWART...SUMTER...TALBOT...TALIAFERRO...TAYLOR... TELFAIR...TOOMBS...TREUTLEN...TROUP...TWIGGS...UPSON...WALTON... WARREN...WASHINGTON...WEBSTER...WHEELER...WILCOX...WILKES... WILKINSON. &&
Hazardous weather outlook, Feb 12, 10:13 AM EST, 2 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1013 AM EST TUE FEB 12 2013 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-131515- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1013 AM EST TUE FEB 12 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... WEATHER HAZARDS EXPECTED... FLOODING IS POSSIBLE ACROSS CENTRAL AND PARTS OF NORTH GEORGIA TODAY AND TONIGHT. THUNDERSTORMS ARE POSSIBLE LATE THIS EVENING AND OVERNIGHT. DISCUSSION... A STATIONARY FRONT WILL REMAIN ACROSS NORTH FLORIDA THROUGH TONIGHT. GULF MOISTURE WILL CONTINUE TO OVERRUN THE FRONT AND INTO NORTH AND CENTRAL GEORGIA. THIS WILL BRING WIDESPREAD RAIN TO THE REGION. SOME OF THE RAIN COULD BE HEAVY...ESPECIALLY ACROSS CENTRAL AND PARTS OF NORTH GEORGIA. FOR MORE INFORMATION ON THE FLOODING POTENTIAL...SEE THE LATEST FLOOD WATCH STATEMENT. AN UPPER LEVEL LOW WILL APPROACH THE AREA LATE THIS EVENING AND TONIGHT. IN RESPONSE TO THIS LOW...THE STATIONARY BOUNDARY SHOULD RETREAT NORTH OVERNIGHT AS A WARM FRONT. LOW LEVEL AND DEEP LAYER SHEAR ASSOCIATED WITH THIS WARM FRONT AND THE RETURN OF LOW LEVEL MOISTURE COULD LEAD TO THE DEVELOPMENT OF STRONG THUNDERSTORMS. A SEVERE THUNDERSTORM CANNOT BE RULED OUT...ESPECIALLY ACROSS CENTRAL GEORGIA. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... THUNDERSTORMS ARE POSSIBLE DURING THE DAY ON WEDNESDAY. SOME OF THESE STORMS COULD BE STRONG. ALSO...AN ARCTIC COLD FRONT WILL MOVE ACROSS NORTH AND CENTRAL GEORGIA FRIDAY NIGHT AND SATURDAY. RESIDUAL MOISTURE FROM THE FRONT COULD PRODUCE LIGHT SNOW ACROSS THE NORTHEAST MOUNTAINS WHICH COULD MAKE ROADS SLICK SATURDAY AND INTO SATURDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 12, 2:38 AM EST | River Flood Warning | FFC | Bibb, Houston, Jones, Monroe, Twiggs | 48 hr |
| Feb 12, 6:30 AM EST | Special Weather Statement | FFC | Jefferson | 30 min |
| Feb 12, 6:32 AM EST | Special Weather Statement | FFC | Bleckley, Houston, Twiggs | 43 min |
| Feb 12, 4:29 PM EST | River Flood Warning | FFC | Coweta, Fayette, Spalding | 7 hr |
| Feb 12, 4:29 PM EST | River Flood Warning | FFC | Dooly | 13 hr |
| Feb 12, 5:04 PM EST | Special Weather Statement | FFC | Dooly, Pulaski | 26 min |
| Feb 12, 5:07 PM EST | Special Weather Statement | FFC | Marion, Taylor | 38 min |
Nearby
River Flood Warnings in Georgia, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.